# SDR HALA200905

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 24,940 hours, 4,721 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 4040800911
- Part serial: 3115618
- Condition: Failed
- Part time: 24,940 hours, 4,721 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF NO AIRSPEED ON CAPITANS A/S INDICATOR EFIS.  LOW SPEED ABORT 80-85 KTS, RTO BRAKING.  REMOVED AND REPLACED THE LT ADC IAW TASK 34-12-004-001 AND TASK 34-12-01-404-006, REQUIRED FUNCTIONAL CHECKS, CHECKED OK.
